Table of Contents
International Journal of Engineering Mathematics
Volume 2016, Article ID 6390367, 18 pages
http://dx.doi.org/10.1155/2016/6390367
Research Article

A New Accurate and Efficient Iterative Numerical Method for Solving the Scalar and Vector Nonlinear Equations: Approach Based on Geometric Considerations

Aix-Marseille Université, IFSTTAR, LBA UMR T24, 13016 Marseille, France

Received 31 March 2016; Accepted 12 June 2016

Academic Editor: Josè A. Tenereiro Machado

Copyright © 2016 Grégory Antoni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.